Note on the above: Well, then how do you expect people to come off it? It's WAY better to wean off it then just stop it. Those are the exact words my doctor gave me, so putting them in quotes and telling someone never to do it, is stupid. ESPECIALLY if it's doctor directed it's absolutely FINE to wean off of it, in fact, it's the only way you want to come off of any antidepressants. And doctors don't always give clear directions. Despite asking for clarification my doctors directions for weaning off were quite vague, so I imagine it isn't all that specific or dangerous a process, or he'd be asking for a malpractice suit.
To counteract Lexapro withdrawal symptoms, Prozac is highly advisable. This will lessen the feeling of exhaustion and ringing in the ears.
I am on my fourth day of quitting Lexapro cold turkey. Yes, I am itching! I am hoping that this goes away, along with a nagging dizziness if I turn my head too fast or stand up abruptly
Yes. I am experiencing it right now as I'm weaning off of my lexapro. More symptoms here: http://depression.emedtv.com/lexapro/lexapro-withdrawal.html
It is not recommended to stop Lexapro cold turkey. Everyone's withdrawal period is different, and the amount of time it takes to be fully off the drug depends on many factors. Check out this link for information on the topic: http://mentalhealthdaily.com/2014/05/07/lexapro-withdrawal-symptoms-how-long-do-they-last/
I tried going off cymbalta but the withdrawal symptoms were so horrible! I asked the doctor to put me on something else that would help, and she switched me to lexapro, which put an end to my withdrawal symptoms to cymbalta almost immediately. I am now trying to come off lexapro and it is significantly easier.
I attempted to stop taking Lexapro a few months ago, after 6 days of the withdrawal symptoms I went right back on it. The symptoms stopped by the 2nd day and I felt like myself again. Lexapro works wonders with depression but wreaks havoc with it's discontinuation syndrom!
Simply put - anywhere from 8hours to 14 days.
Everyone reacts differently from withdrawal or addition of medications, therefore I am unable to answer your question black and white. However, if you were on Lexapro 5mg by the mouth once per day for three months and now, as per your Doctors instructions are reducing it to 2.5mg and then discontinuing the medication you will most likely have no withdrawal symptoms or side effects.
Xanax can be prescribed by your doctor alongside lexapro and taking them at the same time is okay. I am on Lexapro and take Xanex for occasional bouts of anxiety or panic attacks. However, weening yourself off Lexapro with Xanex is probably not the best idea. If you are having withdrawal from Lexapro you should probably go back on it.
Everyone's withdrawal period is different, and the amount of time it takes to be fully off the drug depends on many factors. Check out this link for information on the topic: http://mentalhealthdaily.com/2014/05/07/lexapro-withdrawal-symptoms-how-long-do-they-last/
I took Lexapro for 4 weeks and have been experiencing the withdrawal symptoms. I have been off this med for 6 days now and feel lightheaded, nausea, dizziness and having headaches. I sure hope this doesn't last too much longer.
The site below does mention a burning or tingling sensation as one of the withdrawal symptoms. But I would still ask a doctor if I were you.
How can you ease the side effects of withdrawal from lexapro
It sounds like your having an allergic reaction to Lexapro.
Lexapro is an serotonin reuptake inhibitor (SSRI) that is prescribed to treat anxiety and depression. Abruptly halting this medication without tapering off under a doctor's instruction can result in mild to severe withdrawal symptoms such as shaking, sensory disturbances, increased anxiety/depression, headaches, episodes of shaking/trembling, fatigue, sleep disruptions, dizziness, and other flu-like symptoms. It is said that these effects can last upwards of a month after discontinuation of the medication.
You shouldn't get any withdrawal symptoms while you are taking the drug. However, once you stop taking it it's possible (even if unlikely) to get withdrawal symptoms, even though these are more often associated with other SSRIs (namely Effexor). My friend had a very difficult withdrawal when she quit citalopram, which included things like heart symptoms. It's advisable to taper down your dose instead of just quitting the medication cold turkey.
yes it can
have a look here for other people's experiences, some mention very uncomfortable hearing and headache symptoms during withdrawal, good luck!How_long_do_Lexapro_withdrawal_symptoms_last
Please see the related question below. You will find all kinds of experiences and advice there around withdrawal from Lexapro.
i have been on lexapro for about a year and no longer could get my prescription and had to abruptly stop.... yes you get brain zaps it feels like a lightning storm in your body
after one 10mg lexapro can you have withdrawal? if so for how long..
Check out this great site on Lexapro withdrawal. The members are real people posting their experiences with Lexapro withdrawal. The board has several pages now so you'll have to jump around or start at page 1 and go to 70 or whatever. http://www.drugs.com/forum/topic.asp?TOPIC_ID=7826&whichpage=1 DO NOT STOP LEXAPRO WITHOUT TALKING TO A DOCTOR OR AT LEAST READING COMMENTS ON THE LINK THAT I POSTED!!! Lexapro withdrawal is brutal. ~ T 'I'm surprised that everyone is saying to "wean" off of this so slowly. My doctor told me if I ever decided to quit it, to just stop taking it because it's not addictive. However, I am having all of the symptoms mentioned.
Tell your doctor you want to stop taking it and do what they tell you to do. Stopping the wrong way can lead to significant withdrawal symptoms. I speak from experience, it's not a pleasant experience.